# SDR ASOA201200164

- Difficulty date: January 11, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 33,337 hours, 29,642 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FUEL TANK ACCESS PANEL HOLE CHAFED ON BOTH CORNERS.  REPAIRED IAW REO 601R-87-21-030, REV 4.
